Ruelle zeta function for odd dimensional hyperbolic manifolds with cusps

Yasuro Gon, Jinsung Park

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

In this paper we announce fundamental results of the Ruelle zeta function for odd dimensional hyperbolic manifolds with cusps; the meromorphic extension over C, its functional equation and the singularity at s = 0.

Original languageEnglish
Pages (from-to)1-4
Number of pages4
JournalProceedings of the Japan Academy Series A: Mathematical Sciences
Volume84
Issue number1
DOIs
Publication statusPublished - Jan 1 2008

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Ruelle zeta function for odd dimensional hyperbolic manifolds with cusps'. Together they form a unique fingerprint.

  • Cite this